Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 32, NWS Memphis, TN

June 12, 2009Crittenden County, Cross County, St. Francis County, Arkansas

NWS Memphis, TN issued this tornado warning at Jun 12, 2009, 4:16 PM CDT for Crittenden County, Cross County, St. Francis County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2009, 4:16 PM CDT (21:16 UTC)
Expired
Jun 12, 2009, 4:45 PM CDT
In force
29 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Cross County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 48 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:35 AM CDTSevere Thunderstorm Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2087 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 122116
TORMEG
ARC035-037-123-122145-
/O.NEW.KMEG.TO.W.0032.090612T2116Z-090612T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 445 PM CDT

* AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 9 MILES SOUTHWEST OF
  EARLE...OR NEAR PARKIN...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE JENNETTE...CRAWFORDSVILLE...SUNSET AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3535 9023 3521 9017 3512 9065 3523 9068
TIME...MOT...LOC 2116Z 253DEG 36KT 3519 9059

$$
1 follow-up statement
000 
WWUS54 KMEG 122128
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT FRI JUN 12 2009

ARC123-122138-
/O.CAN.KMEG.TO.W.0032.000000T0000Z-090612T2145Z/
ST. FRANCIS AR-
428 PM CDT FRI JUN 12 2009

...THE TORNADO WARNING FOR NORTH CENTRAL ST. FRANCIS COUNTY IS
CANCELLED...

AT 428 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3515 9051 3526 9056 3535 9023 3521 9017
TIME...MOT...LOC 2128Z 253DEG 37KT 3521 9049

$$

ARC035-037-122145-
/O.CON.KMEG.TO.W.0032.000000T0000Z-090612T2145Z/
CROSS AR-CRITTENDEN AR-
428 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
CRITTENDEN AND SOUTHEASTERN CROSS COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SMITHDALE...OR
NEAR EARLE...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCLUDE CRAWFORDSVILLE...SUNSET AND JERICHO. THIS WARNING ALSO
INCLUDES WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3515 9051 3526 9056 3535 9023 3521 9017
TIME...MOT...LOC 2128Z 253DEG 37KT 3521 9049

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 2:57 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 12, 2:57 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI JUN 12 2009

.DISCUSSION...
DERECHO CURRENTLY MOVING THROUGH CENTRAL AR AT DISCUSSION TIME.
THIS STORM HAS HAD A HISTORY OF WIDESPREAD WIND DAMAGE WITH 70 MPH
PLUS WINDS REPORTED OVER AR. AHEAD OF THIS IMPRESSIVE SYSTEM...
SCATTERED TO NUMEROUS DISCRETE THUNDERSTORMS PRODUCING LARGE HAIL
HAD DEVELOPED OVER NORTH MS...WHERE SURFACE BASE CAPES WERE IN
EXCESS OF 4500 J/KG.

ENVIRONMENTAL SHEAR WAS MARGINAL...BUT CANNOT RULE OUT A FEW BRIEF
SPIN UPS ON THE LEADING EDGE OF THE DERECHO AS IT LIFTS EAST.
SEVERE THUNDERSTORM WATCH 388 WAS RECENTLY EXTENDED EAST THROUGH
THE REMAINDER OF NORTH MS AND SOUTHERN PORTIONS OF WEST TN.

THROUGH MONDAY...THE MIDSOUTH WILL REMAIN ON THE PERIPHERY OF A 592DM
500MB RIDGE CENTERED OVER TX. THIS WILL PUT THE FORECAST AREA IN
THE FAVORED TRACK FOR ADDITIONAL THUNDERSTORM CLUSTERS DROPPING
EAST SOUTHEAST FROM THE SOUTHERN PLAINS. GFS DEVELOPS ONE SUCH
SYSTEM OVER KS/OK THIS EVENING...BRINGING IT INTO THE MIDSOUTH
LATE TONIGHT. THUS FAR...NO ACTIVITY OVER THE SOUTHERN PLAINS...
BUT AN INSTABILITY AXIS WITH MID 70S DEWPOINTS WAS BUILDING NORTH
INTO CENTRAL OK. WILL CONTINUE WITH CHANCE TO LIKELY POPS
OVERNIGHT...THROUGH THERE MAY BE UP TO 10 HOURS OF RELATIVE QUITE
FOLLOWING THIS AFTERNOON/S DERECHO.

FEW CHANGES THROUGH THE EXTENDED. 12Z GFS SOLUTION BEGINNING TO
PULL AWAY FROM EARLIER RUNS BY SUPPRESSING THE UPPER RIDGE
WEST...TO THE FOUR CORNERS AND DROPPING HEIGHTS IN THE MS RIVER
VALLEY. 12Z ECMWF MAINTAINS THE ROBUST UPPER RIDGE OVER THE LOWER
MS RIVER VALLEY THROUGH LATE NEXT WEEK. GIVEN THE LARGE MODEL
DISPARITY...WILL MAINTAIN THE WARMER THAN NORMAL TEMPS THROUGH
LATE NEXT WEEK...IN LINE WITH EARLIER FORECASTS. RAIN CHANCES
BEYOND TUESDAY APPEAR LIMITED.

PWB

&&

.AVIATION...
FOR 18Z TAF CYCLE

VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME
SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING
ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING
THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE
EARLY TOMORROW.

TLSJR

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  91  74  88 /  60  20  20  40
MKL  68  89  70  87 /  50  30  10  40
JBR  69  89  70  87 /  50  20  30  40
TUP  71  89  71  90 /  60  30  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 AM CDT FRI JUN 12 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1129 AM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE
FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH
TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF
THIS LINE.

A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL
PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS
ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT...
WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA.
THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF
A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL
ARKANSAS.

ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY
SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS
IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND
FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE
STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH
ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN
THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...ESPECIALLY OVER THE MODERATE RISK AREA.

PWB

In the hours before

Local storm report, Jun 12, 3:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

&&

JEB
Local storm report, Jun 12, 3:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 3:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB
Special weather statement, Jun 12, 3:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT FRI JUN 12 2009

MSZ024-122130-
MONROE MS-
357 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF NEW HAMILTON AT 357 PM
CDT...MOVING EAST AT 15 MPH.

PEOPLE IN MONROE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Local storm report, Jun 12, 3:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
358 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB
Local storm report, Jun 12, 4:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

0307 PM     TSTM WND DMG     6 N ABERDEEN            33.92N 88.55W
06/12/2009                   MONROE             MS   EMERGENCY MNGR

            TREE DOWN ON HWY 25 S

0310 PM     TSTM WND DMG     5 NE BRUCE              34.04N 89.28W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141

0320 PM     HAIL             OXFORD                  34.36N 89.53W
06/12/2009  E0.75 INCH       LAFAYETTE          MS   TRAINED SPOTTER

0345 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/12/2009                   LAFAYETTE          MS   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND SMALL TREES DOWN ON THE
            UNIVERSITY OF MISSISSIPPI CAMPUS

0350 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:37 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis38 min
Jun 12, 3:46 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett, St. Francis38 min
Jun 12, 3:57 PM CDTTornado WarningMEGCross, Poinsett33 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi26 min
Jun 12, 4:09 PM CDTSevere Thunderstorm WarningMEGLee, Phillips51 min
Jun 12, 4:12 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis48 min
Jun 12, 4:21 PM CDTTornado WarningMEGCraighead, Cross, Poinsett24 min
Jun 12, 4:24 PM CDTTornado WarningMEGCrittenden, St. Francis36 min
Jun 12, 4:26 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett49 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningMEGPhillips29 min
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMEGCrittenden44 min
Jun 12, 5:09 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett51 min

Nearby

Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.